# SDR CA010504004

- Difficulty date: April 19, 2001
- Submitted: May 11, 2001
- Operation: General aviation
- Make and model: Hughes 369FF
- Engine: Allsn 250C30
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Shaft
- Part number: 369D25434
- Condition: Broken
- Location: T/R Gearbox
- Part time: 2,673 hours, 1,666 cycles
- Component: T/R Gearbox, 369D25400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) - METAL GENERATION, SCHEDULED 100 HOUR INSPECTION.- GEARBOX REMOVED AND SENT FOR REPAIR. - TEARDOWN INSPECTION FOUND THAT THE INPUT GEARSHAFT HAD FAILED INBOARD OF THE INPUT GEAR.- THIS GEARBOX HAD BEEN REPAIRED ON 3 PREVIOUS OCCASIONS FOR CLOUDY OIL/SLUDGE IN OIL.- THE FAILED SHAFT HAS BEEN SENT FOR METALLURGICAL INSPECTIONS.
